We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Bases for cluster algebras from orbifolds with one marked point.

Canakci, I. and Tumarkin, P. (2019) 'Bases for cluster algebras from orbifolds with one marked point.', Algebraic combinatorics., 2 (3). pp. 355-365.


We generalize the construction of the bangle, band and bracelet bases for cluster algebras from unpunctured orbifolds to the case where there is only one marked point on the boundary.

Item Type:Article
Full text:Publisher-imposed embargo
(AM) Accepted Manuscript
File format - PDF
Full text:(VoR) Version of Record
Download PDF
Publisher Web site:
Publisher statement:All content is licensed under the Creative Commons Attribution 4.0 International License:
Date accepted:05 November 2018
Date deposited:18 December 2018
Date of first online publication:06 June 2019
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar